# SDR IPXA2017011112620

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 24,564 hours, 16,664 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 148N312223
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP DAMAGED AT AFT PRESSURE BULKHEAD.  REMOVED AND REPLACED STRINGER THE STRINGER CLIP IAW EA 757-5381-27-A-2247, REV AND EO B757-5310-62854-A
